# SDR SWAA2022022359772

- Difficulty date: October 1, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33666
- Aircraft time: 49,478 hours, 28,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT. FWD LOWER CORNER SCUFF PLATE CRACKED / LOCATED & DRILLED NEW AFT CARGO DOOR CUTOUT FWD LOWER CORNER SCUFF PLATE IAW BOEING DWG 146A8341 REV -- DATED 10-12-1999 & SRM 51-40-05-0G-0. REMOVAL AND INSTALLATION OF SCUFF PLATES ACOMPLISHED ON CARD #753-721-10-01 57773U 10-4-18
